Your Health. Your Family. Your Choice.
Administered by: Unknown Purchased by: Unknown
Life Threatening? No
Write-up: Information has been received from a physician concerning a 12 year old female who in January 2009, was vaccinated with GARDASIL. On 19-MAR-2009, the patient was vaccinated with the second dose of GARDASIL. In April the patient experienced headache, in May experienced nausea and continued with headache. On 08-JUN-2009 the patient was hospitalized, during the hospitalization lab exams were performed: clinical immunology test and magnetic resonance angiography of brain were normal. A spinal tap was performed, the diagnosis was Intracranial hypertension. On 13-JUN-2009 the patient experienced dysaesthesia and myalgia. Subsequently, on 14-JUN-2009 the patient recovered from headache and was discharged from the hospital on 16-JUN-2009 with the diagnosis of Intracranial hypertension. No more information about the hospitalization is available. The patient''s dysaesthesia, nausea, myalgia and intracranial hypertension persisted. The reporter felt that dysaesthesia, myalgia and intracranial hypertension were not related to therapy with GARDASIL. Intracranial hypertension, dysaesthesia and myalgia were considered to be disabling. Additional information is expected.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166